advertisement
Question
Posted by: Anon | 2011/07/21

Freaking out

Dear CS

Always after 4 nights of poor sleep (interrupted each hour due to 2 small kiddies) I seem to not be able to control myself anymore. I freak out and cry at the smallest thing, and snap at everyone, and am generally irrational. This happens even though I am taking Urbanol. Is there anything else I can do (apart from sleeping) to maintain my composure, sanity and calm when I am so sleep deprived? I work in an environment where I have to deal with students, so its essential that I am in a calm and collected state. I do not have time for yoga or anything like that. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sorry for the delay in responding, but my instructions were ignored. This forum was supposed to be CLOSED to all messages throughout Thursday 21st and right through Monday 25th and only to re-open on Tuesday 26th. As my instructions were ignored I am horrified to discover a very large number of questions that should not have been possible to post, which have of course been unanswered while I was away. This makes me very angry and disappointed. I will try to respond as best I can, though very long message cannot possibly achieve full attention.

Anon, it's normal to get frazzled and irritable when sleep is consistently disturbed, for whatever reason. Urbanol does not solve such problems. A competent expert psychiatrist would be better to examine you and advise more specifically, rather than a GP ; to check whether there is more than just sleep disturbance here, such as a depression, needing more specific treatment, as Urbanol and its relatives are utterly useless in depression.
And are you a single mother, alone with 2 small kiddies of the age that they cry and disturb your sleep ? If so, that is most unfortunate, and reminds us of the old-fashioned idea of a committed couple having kids. If you have a husband or boyfriend - why on earth is he not pulling his weight and sharing the child-care duties, maybe on alternate nights, so you can catch up on your sleep needs ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/07/26

Sorry for the delay in responding, but my instructions were ignored. This forum was supposed to be CLOSED to all messages throughout Thursday 21st and right through Monday 25th and only to re-open on Tuesday 26th. As my instructions were ignored I am horrified to discover a very large number of questions that should not have been possible to post, which have of course been unanswered while I was away. This makes me very angry and disappointed. I will try to respond as best I can, though very long message cannot possibly achieve full attention.

Anon, it's normal to get frazzled and irritable when sleep is consistently disturbed, for whatever reason. Urbanol does not solve such problems. A competent expert psychiatrist would be better to examine you and advise more specifically, rather than a GP ; to check whether there is more than just sleep disturbance here, such as a depression, needing more specific treatment, as Urbanol and its relatives are utterly useless in depression.
And are you a single mother, alone with 2 small kiddies of the age that they cry and disturb your sleep ? If so, that is most unfortunate, and reminds us of the old-fashioned idea of a committed couple having kids. If you have a husband or boyfriend - why on earth is he not pulling his weight and sharing the child-care duties, maybe on alternate nights, so you can catch up on your sleep needs ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement